# SDR USAA051620

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367286800100
- Condition: Delaminated
- Location: Fr 33 Y1456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS DELAMINATED 33 Y1456.  COMPOSITE DOUBLER INSTALLED PER SRM 53-02-00, DEFECT SIZE: 2" X 6".
